# SDR 2019FA0000269

- Difficulty date: April 23, 2019
- Submitted: August 19, 2019
- Operation: General aviation
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- Aircraft time: 19,889 hours, 40,251 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Cowl
- Part time: 19,889 hours, 40,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON LOWER COWLING
